# SDR 96ZZZX306

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 17946081
- Condition: Contaminated
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 99 - DURING APPROACH, SMOKE EMITTED INTO AFT CABIN AND COCKPIT.  FOUND LEFT AND RIGHT COALESCER ELEMENTS, MFG PN 179460-8-1, CONTAMINATED.  REPLACED LEFT AND RIGHT COALESCER ELEMENTS AND AIR CONDITIONING SYSTEM OPERATION CHECKED NORMAL.  CHECK C-2D - 10-17-95 - MCI.
